# SDR AALA20050396

- Difficulty date: June 19, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60030451
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN SELECTED OFF.  CIRCUIT BREAKER Z37 POPPED.  FOUND SHORTED WIRE ON BATTERY PACK B5105.  REPOSITIONED AND SECURED WIRE ON BATTERY PACK B5105 FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED. NORMAL OPERATION.
